MathSciNet Relay Station
MathSciNet bibliographic data
MR2429701 82B05 (60K35)
Bertin, Etienne; Billiot, Jean-Michel; Drouilhet, Rémy $R$-local Delaunay inhibition model. J. Stat. Phys. 132 (2008), no. 4, 649–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement